A posteriori error estimates for distributed convex optimal control problems

Liu, W.B. and Yan, N.N. (2001) A posteriori error estimates for distributed convex optimal control problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:44
Last Modified: 29 Jun 2011 12:44
Resource URI: http://kar.kent.ac.uk/id/eprint/22896 (The current URI for this page, for reference purposes)
  • Depositors only (login required):